The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
A Riemann-hilbert boundary value problem for a first order hyperbolic equation with four variables
Author(s): 
Pages: 656-659
Year: Issue:  4
Journal: Journal of Southwest University for Nationalities(Natrual Science Edition)

Keyword:  可换四元数Riemann-Hilbert 边值问题双曲方程;
Abstract: 为考察高维双曲方程的边值问题,本文引进可换四元数空间,并在此空间中讨论了可换四元数代数中一类一阶双曲方程的Riemann-Hilbert边值问题,我们获得了在指标非负的情况下唯一解的一般形式,以及在有指标小于零时代不同情况下Riemann-Hilbert边值问题的可解条件.
Related Articles
No related articles found